Alert archive / Ohio / Wind Advisories in 2024
Wind Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Sep 26, 2024, 1:31 PM EDT for 8 counties in Indiana; 12 counties in Kentucky; 21 counties in Ohio. It took effect at Sep 27, 2024, 10:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2024, 1:31 PM EDT (17:31 UTC)
- In effect from
- Sep 27, 2024, 10:00 AM EDT
- Expired
- Sep 27, 2024, 8:43 PM EDT
- In force
- 11 hr
- Issued by
- NWS Wilmington, OH
All 41 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Fayette County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Madison County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 42 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
088 WWUS71 KILN 261731 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 131 PM EDT Thu Sep 26 2024 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>054-060>063- 070>072-077>081-270215- /O.NEW.KILN.WI.Y.0004.240927T1400Z-240928T0400Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign-Clark-Madison- Preble-Montgomery-Greene-Fayette-Butler-Warren-Clinton-Hamilton- Clermont-Brown-Highland-Adams- Including the cities of Aurora, Bright, Greenville, Augusta, Erlanger, Greenfield, Covington, Brooksville, Downtown Dayton, Downtown Cincinnati, Day Heights, Troy, Aberdeen, Versailles, Hillsboro, Kettering, Camden, Vanceburg, Seaman, Withamsville, West College Corner, Mount Olivet, Washington Court House, Highland Heights, Winchester, Summerside, Landen, Urbana, Burlington, Mount Carmel, Peebles, Connersville, Maysville, Mount Repose, Independence, Xenia, Lawrenceburg, Piqua, Florence, Butler, Warsaw, Plain City, Dayton, Fort Thomas, Eaton, Williamstown, Greendale, Beavercreek, Falmouth, Dillsboro, Milan, Carrollton, Alexandria, Bellevue, Hidden Valley, Crittenden, Owenton, Tollesboro, Newport, Liberty, Springboro, Batesville, Wilmington, Mulberry, Franklin, West Jefferson, Ripley, Georgetown, Vevay, Lebanon, Mount Orab, Head Of Grassy, Middletown, London, Rising Sun, Brookville, Springfield, Osgood, Camp Dix, Fairfield, Manchester, Oakbrook, Blanchester, Dry Ridge, Tipp City, Milford, Richmond, Oxford, Fairborn, West Union, Mason, and Hamilton 131 PM EDT Thu Sep 26 2024 ...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT EDT FRIDAY NIGHT... * WHAT...East winds 25 to 35 mph with gusts between 45 and 55 mph expected. * WHERE...Portions of east central and southeast Indiana, northeast and northern Kentucky, and central, south central, southwest, and west central Ohio. * WHEN...From 10 AM Friday to midnight EDT Friday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Isolated higher wind gusts are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ McGinnis
5 follow-up statements
984 WWUS71 KILN 270125 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 925 PM EDT Thu Sep 26 2024 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>054-060>063- 070>072-077>081-270930- /O.CON.KILN.WI.Y.0004.240927T1400Z-240928T0400Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign-Clark-Madison- Preble-Montgomery-Greene-Fayette-Butler-Warren-Clinton-Hamilton- Clermont-Brown-Highland-Adams- Including the cities of Mulberry, Mount Carmel, Fairborn, Warsaw, Vevay, Maysville, Hamilton, Eaton, Brookville, Dry Ridge, Brooksville, Springfield, Manchester, Versailles, Connersville, Kettering, Urbana, West Jefferson, Head Of Grassy, Oakbrook, Hillsboro, Dayton, Blanchester, Independence, Augusta, Carrollton, Springboro, Hidden Valley, Falmouth, Peebles, Piqua, Ripley, Downtown Dayton, Lawrenceburg, Newport, Bellevue, Oxford, Aberdeen, Withamsville, Erlanger, Mount Olivet, Wilmington, West Union, Camden, Tollesboro, Batesville, Greendale, Aurora, Fairfield, Camp Dix, Milford, Georgetown, Florence, Bright, Owenton, Burlington, Beavercreek, Osgood, Greenfield, Troy, Tipp City, Rising Sun, London, Crittenden, Williamstown, Vanceburg, Plain City, Middletown, Greenville, Franklin, Xenia, Summerside, Mount Orab, Dillsboro, Mount Repose, Downtown Cincinnati, Fort Thomas, Alexandria, West College Corner, Milan, Highland Heights, Washington Court House, Seaman, Landen, Covington, Winchester, Liberty, Richmond, Lebanon, Mason, Day Heights, and Butler 925 PM EDT Thu Sep 26 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT EDT FRIDAY NIGHT... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and southeast Indiana, northeast and northern Kentucky, and central, south central, southwest, and west central Ohio. * WHEN...From 10 AM Friday to midnight EDT Friday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Clark
987 WWUS71 KILN 270719 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 319 AM EDT Fri Sep 27 2024 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>072-077>081- 271530- /O.UPG.KILN.WI.Y.0004.240927T1400Z-240928T0400Z/ /O.NEW.KILN.HW.W.0001.240927T1600Z-240928T0200Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Bracken-Robertson-Mason-Lewis-Preble-Montgomery-Greene-Fayette- Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams- Including the cities of Warsaw, Oxford, Lawrenceburg, Dry Ridge, Downtown Dayton, Manchester, Mount Orab, Winchester, Downtown Cincinnati, Hillsboro, Kettering, Augusta, Newport, Peebles, Bright, Crittenden, West Union, Richmond, Mount Olivet, Camden, Milford, Vevay, Georgetown, Florence, Carrollton, Mulberry, Eaton, Fairborn, Beavercreek, Hidden Valley, Wilmington, West College Corner, Dillsboro, Connersville, Dayton, Alexandria, Highland Heights, Aberdeen, Milan, Brookville, Tollesboro, Greendale, Williamstown, Ripley, Franklin, Fort Thomas, Mount Repose, Washington Court House, Greenfield, Landen, Owenton, Blanchester, Fairfield, Brooksville, Middletown, Erlanger, Seaman, Versailles, Rising Sun, Falmouth, Vanceburg, Springboro, Batesville, Head Of Grassy, Bellevue, Liberty, Independence, Hamilton, Covington, Xenia, Burlington, Mount Carmel, Maysville, Summerside, Mason, Day Heights, Withamsville, Butler, Camp Dix, Osgood, Oakbrook, Lebanon, and Aurora 319 AM EDT Fri Sep 27 2024 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... * WHAT...East winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Portions of east central and southeast Indiana, northeast and northern Kentucky, and central, south central, southwest, and west central Ohio. * WHEN...From noon today to 10 PM EDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OHZ064-073-082-088-271530- /O.EXB.KILN.WI.Y.0004.240927T1600Z-240928T0200Z/ Pickaway-Ross-Pike-Scioto- Including the cities of Circleville, Portsmouth, Chillicothe, Piketon, Pike Lake, Waverly, and Wheelersburg 319 AM EDT Fri Sep 27 2024 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... * WHAT...East winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Pickaway, Pike, Ross, and Scioto Counties. * WHEN...From noon today to 10 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ OHZ042-051>054-271530- /O.EXT.KILN.WI.Y.0004.240927T1600Z-240928T0200Z/ Darke-Miami-Champaign-Clark-Madison- Including the cities of West Jefferson, Urbana, Plain City, Troy, Greenville, Tipp City, Springfield, London, and Piqua 319 AM EDT Fri Sep 27 2024 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Madison, Champaign, Clark, Darke, and Miami Counties. * WHEN...From noon today to 10 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
784 WWUS71 KILN 271356 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 956 AM EDT Fri Sep 27 2024 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>072-077>081- 280000- /O.CON.KILN.HW.W.0001.240927T1600Z-240928T0200Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Bracken-Robertson-Mason-Lewis-Preble-Montgomery-Greene-Fayette- Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams- Including the cities of Aurora, Dillsboro, Vanceburg, Oxford, Alexandria, Osgood, Head Of Grassy, Mount Repose, Lebanon, Newport, Wilmington, Withamsville, Carrollton, Brooksville, Mason, Winchester, Fort Thomas, Dry Ridge, Blanchester, Erlanger, Mount Orab, Xenia, Highland Heights, Georgetown, Hillsboro, Connersville, Butler, Milan, Richmond, Peebles, Oakbrook, Camden, Mount Carmel, Greendale, Summerside, Independence, Hamilton, Bright, Fairfield, Florence, Tollesboro, Greenfield, Manchester, Owenton, Maysville, Downtown Dayton, Batesville, Falmouth, Day Heights, Liberty, Camp Dix, Fairborn, Vevay, Mount Olivet, Middletown, Hidden Valley, Milford, Seaman, Burlington, Ripley, Beavercreek, Mulberry, West College Corner, Brookville, Rising Sun, Bellevue, Springboro, Versailles, Lawrenceburg, Dayton, Augusta, Crittenden, Covington, Washington Court House, West Union, Williamstown, Warsaw, Aberdeen, Eaton, Kettering, Downtown Cincinnati, Landen, and Franklin 956 AM EDT Fri Sep 27 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Portions of east central and southeast Indiana, northeast and northern Kentucky, and central, south central, southwest, and west central Ohio. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OHZ042-051>054-064-073-082-088-280000- /O.CON.KILN.WI.Y.0004.240927T1600Z-240928T0200Z/ Darke-Miami-Champaign-Clark-Madison-Pickaway-Ross-Pike-Scioto- Including the cities of Springfield, Greenville, Waverly, Circleville, Chillicothe, Piketon, West Jefferson, Piqua, Urbana, Wheelersburg, London, Portsmouth, Troy, Tipp City, Pike Lake, and Plain City 956 AM EDT Fri Sep 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Madison, Pickaway, Pike, Ross, Scioto, Champaign, Clark, Darke, and Miami Counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CA
737 WWUS71 KILN 272231 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 631 PM EDT Fri Sep 27 2024 INZ050-058-059-066-073-074-OHZ060>062-070-280200- /O.CAN.KILN.HW.W.0001.000000T0000Z-240928T0200Z/ /O.EXA.KILN.WI.Y.0004.000000T0000Z-240928T0200Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Preble-Montgomery- Greene-Butler- Including the cities of Milan, Lawrenceburg, Xenia, Greendale, Bright, Osgood, Liberty, Connersville, Fairborn, Dillsboro, Eaton, Hidden Valley, Kettering, Brookville, Hamilton, Oxford, Middletown, Versailles, Beavercreek, Richmond, Batesville, Aurora, Downtown Dayton, Fairfield, West College Corner, and Camden 631 PM EDT Fri Sep 27 2024 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...East winds 20 to 30 mph with gusts between 40 and 50 mph. * WHERE...In Indiana, Fayette, Union, Wayne, Dearborn, Franklin, and Ripley Counties. In Ohio, Butler, Greene, Montgomery, and Preble Counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ075-080-KYZ089>100-OHZ063-071-072-077>081-272345- /O.CAN.KILN.HW.W.0001.000000T0000Z-240928T0200Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Fayette-Warren- Clinton-Hamilton-Clermont-Brown-Highland-Adams- Including the cities of Head Of Grassy, Seaman, Butler, Day Heights, Franklin, Mount Carmel, Highland Heights, Aberdeen, Alexandria, Peebles, Carrollton, Vevay, Summerside, Bellevue, Mason, Mount Orab, Downtown Cincinnati, Blanchester, Manchester, Oakbrook, Erlanger, Newport, Augusta, Lebanon, Mount Repose, Fort Thomas, Landen, Independence, Dayton, Hillsboro, Williamstown, Maysville, Georgetown, Rising Sun, Warsaw, Springboro, Crittenden, Wilmington, West Union, Florence, Mount Olivet, Owenton, Tollesboro, Falmouth, Milford, Winchester, Covington, Washington Court House, Greenfield, Vanceburg, Withamsville, Mulberry, Ripley, Burlington, Camp Dix, Dry Ridge, and Brooksville 631 PM EDT Fri Sep 27 2024 ...HIGH WIND WARNING IS CANCELLED... Wind gusts remain possible over the next few hours, but are expected to be below advisory intensity. $$ OHZ054-064-073-082-088-272345- /O.CAN.KILN.WI.Y.0004.000000T0000Z-240928T0200Z/ Madison-Pickaway-Ross-Pike-Scioto- Including the cities of Chillicothe, Piketon, London, Plain City, West Jefferson, Circleville, Pike Lake, Waverly, Portsmouth, and Wheelersburg 631 PM EDT Fri Sep 27 2024 ...WIND ADVISORY IS CANCELLED... Occasional wind gusts remain possible throughout the next few hours. $$ OHZ042-051>053-280200- /O.CON.KILN.WI.Y.0004.000000T0000Z-240928T0200Z/ Darke-Miami-Champaign-Clark- Including the cities of Piqua, Tipp City, Greenville, Springfield, Urbana, and Troy 631 PM EDT Fri Sep 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 20 to 30 mph with gusts between 40 and 50 mph. * WHERE...Champaign, Clark, Darke, and Miami Counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ McGinnis
555 WWUS71 KILN 280043 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 843 PM EDT Fri Sep 27 2024 INZ050-058-059-066-073-074-OHZ042-051>053-060>062-070-280145- /O.CAN.KILN.WI.Y.0004.000000T0000Z-240928T0200Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Darke-Miami- Champaign-Clark-Preble-Montgomery-Greene-Butler- Including the cities of Milan, Lawrenceburg, Xenia, Greendale, Bright, Troy, Osgood, Liberty, Piqua, Connersville, Greenville, Fairborn, Dillsboro, Eaton, Urbana, Hidden Valley, Kettering, Brookville, Hamilton, Oxford, Middletown, Springfield, Versailles, Beavercreek, Richmond, Tipp City, Batesville, Aurora, Downtown Dayton, Fairfield, West College Corner, and Camden 843 PM EDT Fri Sep 27 2024 ...WIND ADVISORY IS CANCELLED... Winds have diminished across the area. A few wind gusts below advisory levels are still possible the next couple of hours. $$ McGinnis
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Sep 26, 10:30 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Sep 26, 10:30 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 1030 AM EDT Thu Sep 26 2024 .SYNOPSIS... As the remnants of Helene track north, rain will spread into the area. In addition, it will become breezy on Friday. Low pressure will then linger in the Ohio Valley through the weekend keeping conditions unsettled. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Morning update... No major changes to the near term forecast with widespread cloud cover enveloping the region. Rain moving into the area remains very light. Adjustments for winds and potential wind headlines for remnants of Helene will be made in the coming hours as the full 12Z model guidance becomes available. Previous discussion... Upper low over the lower Ohio Valley will drop south into the mid South today. A disturbance rotating around the low will move westward across the southern part of the forecast area this afternoon. Remnant surface trough will become reoriented more east-west across southern Ohio into Kentucky. This will result in showers developing and moving west over mainly the southern counties late this morning through this afternoon. Highs will be in the 70s. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... The remnants of Helene will lift north and then curl northwest, passing south of the forecast area, as it gets absorbed into the preexisting upper low which will be shifting into the Tennessee Valley. Showers will be increasing in coverage, especially the latter part of the night. The showers will pivot in a broad band on Friday afternoon. Rainfall amounts will be 1 to 2 inches across southern counties with less amounts further north, In addition, winds will be increasing as the pressure gradient tightens with the approach of the remnants. There will be a very strong low level jet, but with a very moist environment, expect mixing to not be very deep. However, it will not have to in order to get some rather gusty winds. At this point, have kept winds below advisory criteria, but there is certainly room for those gusts to be higher. There will be rather narrow diurnal range with lows in the 60s and highs in the 70s. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... For Friday night, the remains of Helene continue to push west of the area as it gets wrapped up into the mid level low in the lower Ohio Valley. Helene's continued weakening and westward progression will bring a sharp rainfall cutoff from east to west across the mid Ohio Valley, but some uncertainty in how quickly the lingering bands will remain. Greatest confidence in higher precip chances is near the Ohio/Indiana border and KY regions due south of Cincinnati. Winds will also decrease Friday night as Helene continues to weaken and push west. Once remains of Helene get wrapped into the mid level closed low, it remains just to the southwest of the forecast area through Saturday morning before slowly becoming more broad and on a slow weakening trend as it slowly pushes east and becomes centered roughly just south of the Ohio River through the remainder of the weekend. Some spread in the solutions for timing of the eastward progression of the mid level low, but overall will bring periods of rain through the weekend with a chance for thunderstorms on Sunday as the closed low begins to open up with an approaching cold front to push toward the region later on Sunday and into Monday. The front begins to push through the region late Monday into Tuesday, bringing a more focused chance for showers and storms. A return to mid level ridging and high pressure with rising temperatures for Wednesday. With plenty of cloud cover and moisture in the region, temperatures will be in the mid 70s into early next week, with lows in the upper 50s to lower 60s. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... Low clouds in the Columbus area are forecast to diminish early in the period. Beyond that, expect VFR ceilings to prevail through the first half of the period. As moisture increases from the south, showers and MVFR ceilings will develop into the Cincinnati area. In addition, easterly winds will be increasing in the latter part of the period with some gusts over 20 kt. OUTLOOK...Wind gusts at or above 30 kt as well as MVFR ceilings likely Friday into Friday evening. IFR ceilings and MVFR visibilities also possible. MVFR ceilings possible again Saturday through Monday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM...McGinnis SHORT TERM... LONG TERM...JDR AVIATION...
Hazardous weather outlook, Sep 26, 5:00 AM EDT, 8 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 500 AM EDT Thu Sep 26 2024 OHZ026-034-035-042>046-051>056-064-065-074-270900- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami- Champaign-Clark-Madison-Franklin-Licking-Pickaway-Fairfield-Hocking- 500 AM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for central Ohio and west central Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082- 088-270900- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Preble-Montgomery-Greene-Butler-Warren-Clinton- Ross-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 500 AM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Wind gusts over 40 mph are possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in Ohio, 2024Wind Advisories in Kentucky, 2024Wind Advisories in Indiana, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.